# SDR HNAA2025031700179

- Difficulty date: February 11, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 40,491 hours, 36,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F026971 LH OMEGA BEAM CRACKED AT RIVET AT FR22.  PERFORMED CUTOUT, FABRICATED DOUBLER AND FILLER AND INSTALLED DOUBLER REPAIR ON LH OMEGA BEAM AT FR22 IAW EMB 145 ETD2025-145-902851 AND EO1-53-25-0097
